# SDR CA081229004

- Difficulty date: December 26, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,119 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317047
- Condition: Broken
- Location: Pax Door
- Part time: 10,811 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GROUND CREW ATTEMPTED TO OPEN AIRCRAFT FOR MORNING DEPARTURE, OUTER DOOR HANDLE SNAPPED OFF IN HIS HAND.  MAINTENANCE INSPECTED AND REPLACED MAIN CABIN DOOR HANDLE ASSEMBLY AND FUNCTION CHECKED AS PER MANUFACTURERS MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
